# SDR ABXA20170907116

- Difficulty date: September 7, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 60,448 hours, 43,112 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 343
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LOWER SURFACE OF STRINGER 34L AT BS 434. THE STRINGER WAS REPLACED. AIRPLANE WAS GROUNDED.
